Vol. 7, No. 2, 1957

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 310: 1
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Asymptotic behavior of restricted extremal polynomials and of their zeros

Michael (Mihály) Fekete and J. L. Walsh

Vol. 7 (1957), No. 2, 1037–1064
Mathematical Subject Classification
Primary: 30.0X
Milestones
Received: 17 July 1956
Published: 1 June 1957
Authors
Michael (Mihály) Fekete
J. L. Walsh